Change search
ReferencesLink to record
Permanent link

Direct link
Maximal idels in A(Omega)
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1999 (English)In: Conemporary Mathematics, Vol. 222, 173-179 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 222, 173-179 p.
National Category
Mathematics Mathematical Analysis
URN: urn:nbn:se:umu:diva-9568OAI: diva2:149239
Available from: 2008-04-28 Created: 2008-04-28 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics
MathematicsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link